MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG CV CATHETER, DUAL-LUMEN, 9.5F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 GROSHONG CV CATHETER, DUAL-LUMEN, 9.5F; CHRONIC CATHETERS
Model Number 7726950
Medical Device Problem Codes Difficult to Flush (1251); Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 10/2025).
 
Event or Problem Description
It was reported that during chronic catheter placement procedure, the port allegedly failed to flush and return blood.It was further reported that the another device was used to complete the procedure.There was no reported patient injury.

Brand Name
GROSHONG CV CATHETER, DUAL-LUMEN, 9.5F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11560543
Report Number3006260740-2021-00956
Device Sequence Number14647943
Product Code FOZ
UDI-Device Identifier00801741041570
UDI-Public(01)00801741041570
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K860256
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7726950
Device Catalogue Number7726950
Device Lot NumberREEY1244
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;